Bounding singular surfaces via Chern numbers

Research output: Contribution to journalArticle

Abstract

We prove the existence of a bound on the number of steps of the minimal model program for singular surfaces in terms of discrepancies and Chern numbers. As an application, we prove that given R∈ R> 0 and ϵ∈ (0 , 1) , the class F(R, ϵ) of 2-dimensional pairs (X, D) of general type with ϵ-klt singularities, D with standard coefficients, and 4c2(X,D)-c12(X,D)≤R, forms a bounded family.

Original languageEnglish (US)
Pages (from-to)1597-1614
Number of pages18
JournalMathematische Zeitschrift
Volume295
Issue number3-4
DOIs
StatePublished - Aug 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bounding singular surfaces via Chern numbers'. Together they form a unique fingerprint.

  • Cite this